Just about every joint in now involved. I did not have shoulder pain before. I've gotten worse some days I cannot get out of bed nor get my eyes open. I don't think I can continue the drug. Is this common?
I ju just started taking Humira. I read the medication question and answer booklet and they said if your severe joint pain gets worse, contact your doctor immediately as this can be a serious side effect.
I just joined this group and I noticed your question was asked in August so hopefully you have gotten this resolved. I would love to know how things worked out for you
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 2 answers
Posted 23 Sep 2014 • 2 answers
Posted 25 Jul 2015 • 1 answer
Posted 27 Oct 2015 • 3 answers
Posted 19 Nov 2016 • 2 answers